MathSciNet Relay Station
MathSciNet bibliographic data
MR1087337 30C62 (30C35)
Katznelson, Y.; Nag, Subhashis; Sullivan, Dennis P. On conformal welding homeomorphisms associated to Jordan curves. Ann. Acad. Sci. Fenn. Ser. A I Math. 15 (1990), no. 2, 293–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement